# SDR SWAA115488

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 29,278 hours, 16,977 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND SKIN CRACKED 63 INCHES O/B FROM I/B LEADING EDGE AND 3 INCHES FWD OF REAR SPAR.
